IMECH-IR

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Non-modal instabilities of two-dimensional disturbances in plane Couette flow of a power-law fluid 期刊论文
Journal of Non-Newtonian Fluid Mechanics, 2010, 卷号: 165, 期号: 19-20, 页码: 1228-1240
Authors:  Liu R;  Liu QS
Adobe PDF(897Kb)  |  Favorite  |  View/Download:563/174  |  Submit date:2011/03/01
Power-law Fluid  Instabilities  Non-normal Mode  Pseudospectra  Linear-stability  Poiseuille Flow  Channel Flows  Shear Flows  Transition  Growth